# SDR CA991210069

- Difficulty date: November 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Condition: Jammed
- Location: Rt Wing
- Component: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS SELECTED TO 45 DEG AND FAILED AT 23 DEG. NR4 ACTUATOR FOUND HARD JAMMED.
